Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 24, 2012, 11:41 PM CST for Edwards County, Texas. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 24, 2012, 11:41 PM CST (05:41 UTC)
- Expired
- Jan 25, 2012, 12:16 AM CST
- In force
- 35 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Edwards County, TX
The radar
The Laughlin AFB radar (KDFX), 72 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 12:00 AM CST | HAIL 0.25 | 17 Sw Rocksprings, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.7 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS54 KEWX 250541
SVREWX
TXC137-250630-
/O.NEW.KEWX.SV.W.0007.120125T0541Z-120125T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 PM CST TUE JAN 24 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EDWARDS COUNTY...
* UNTIL 1230 AM CST.
* AT 1138 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
SOUTHWESTERN EDWARDS COUNTY...OR 21 MILES SOUTHEAST OF LOMA ALTA...
AND MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2990 10064 3005 10061 3008 10050 2998 10018
2963 10046 2967 10065
TIME...MOT...LOC 0540Z 205DEG 28KT 2974 10050
$$2 follow-up statements
875 WWUS54 KEWX 250606 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1206 AM CST WED JAN 25 2012 TXC137-250630- /O.CON.KEWX.SV.W.0007.000000T0000Z-120125T0630Z/ EDWARDS TX- 1206 AM CST WED JAN 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR CENTRAL EDWARDS COUNTY... AT 1202 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SOUTH CENTRAL EDWARDS COUNTY...OR 23 MILES SOUTHWEST OF ROCKSPRINGS...MOVING NORTHEAST AT 30 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2967 10055 3004 10038 2998 10018 2963 10046 TIME...MOT...LOC 0606Z 205DEG 28KT 2978 10042 $$
455 WWUS54 KEWX 250616 RRA SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1216 AM CST WED JAN 25 2012 TXC137-250626- /O.CAN.KEWX.SV.W.0007.000000T0000Z-120125T0630Z/ EDWARDS TX- 1216 AM CST WED JAN 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EDWARDS COUNTY IS CANCELLED... LAT...LON 2967 10055 3004 10038 2998 10018 2963 10046 TIME...MOT...LOC 0616Z 205DEG 28KT 2985 10038 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 24, 11:34 PM CST, 7 minutes earlier.
Area forecast discussion, Jan 24, 11:34 PM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1134 PM CST TUE JAN 24 2012 .AVIATION... A LINE OF TSRA ARE MOVING THROUGH THE WESTERN PARTS OF THE FORECAST AREA WITH STORMS APPROACHING DRT. THESE STORMS WILL BRING MVFR OR IFR CIGS AND STRONG GUSTY WINDS. EXPECT STORMS IN THE DRT AREA UNTIL AROUND 08Z AND TO MOVE INTO THE SAN ANTONIO AREA AROUND 09Z AND THE AUS AREA AROUND 10Z. A COLD FRONT WILL MOVE THROUGH THE TERMINALS LATER IN THE MORNING BRINGING NORTHWEST WINDS. WINDS AT DRT WILL GUST UP TO 25 KTS DURING THE AFTERNOON WED. && .PREV DISCUSSION... /ISSUED 823 PM CST TUE JAN 24 2012/ DISCUSSION... CONTINUED TRENDS WITH ONGOING FORECASTS FOR RAIN WITH SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF THE STORMS THAT DEVELOP COULD STILL BE STRONG TO SEVERE...AS THE LOW NEAR THE BIG BEND MOVES EAST TOWARD SOUTH CENTRAL TEXAS TONIGHT AND OVER SOUTH CENTRAL TEXAS ON WEDNESDAY AND EAST OF SOUTH CENTRAL TEXAS ON THURSDAY. WILL CONTINUE WITH GOOD CHANCE OF RAIN TONIGHT THROUGH WEDNESDAY...AND THEN DECREASE RAIN CHANCES FROM THE WEST WEDNESDAY NIGHT THROUGH THURSDAY MORNING. PREV DISCUSSION... /ISSUED 248 PM CST TUE JAN 24 2012/ DISCUSSION... AT 20Z...THE WARM FRONT HAD PUSHED THROUGH COTULLA AND VICTORIA AND WAS PROGRESSING NORTH INTO SOUTH CENTRAL TEXAS. ALTHOUGH TEMPERATURES ARE HOLDING IN THE MID 50S TO LOWER 60S NORTH OF THE WARM FRONT...WE STILL ANTICIPATE TO HIT OUR FORECAST HIGHS IN THE UPPER 60S AND LOWER 70S...PROBABLY CLOSER TO SUNSET ACROSS MUCH OF THE AREA. ELEVATED STORMS THAT DEVELOPED THIS MORNING ALONG THE FRONTAL SLOPE WERE ASSOCIATED WITH STRONG MOISTURE/WARM AIR ADVECTION AND CONTINUE TO TRANSITION FURTHER NORTH INTO CENTRAL TEXAS. THE 12Z MODEL SOLUTIONS ARE FAIRLY SIMILAR WITH ONE ANOTHER... SHOWING DEEP CONVECTION INITIATING BETWEEN 03-06Z THIS EVENING OUT WEST OVER VAL VERDE COUNTY...THE EDWARDS PLATEAU AND THE WESTERN HILL COUNTRY. THE MODELS INDICATE THE POTENTIAL FOR THAT CONVECTION TO ORGANIZE AND PROGRESS EAST OVERNIGHT ACROSS THE HILL COUNTRY AND INTO THE I-35 CORRIDOR AROUND 5-7AM...OR DURING THE MORNING COMMUTE...THEN EXITING EAST OUT OF THE CWFA AFTER NOON. THE POTENTIAL FOR LOCALLY HEAVY RAIN IS STILL A GO...AS ARE THE PREVIOUSLY INDICATED SEVERE WEATHER THREATS. THE GREATEST HAIL THREAT STILL APPEARS TO BE OUT WEST ALONG WITH INITIATION...THEN LATER WHEN STORMS ORGANIZE THE MAIN THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. THE WILD-CARD IN THIS SCENARIO IS A DRY SLOT ROTATING AROUND THE BASE OF THE UPPER LOW...WHICH CAN BE SEEN IN THE LATEST WATER VAPOR SATELLITE IMAGERY OVER MEXICO. THIS DRY SLOT WILL PUT AN END TO OUR THUNDERSTORMS AT SOME POINT TOMORROW AS THE FOCUS SHIFTS RAPIDLY TO EAST TEXAS. IF THIS DRY SLOT COMES IN FASTER THAN FORECAST...THEN OUR QPF MAY BE OVERDONE FOR MUCH OF THE AREA. SHOWERS AND WRAP-AROUND RAIN ARE FORECAST WITH THE UPPER LOW AS IT MOVES ACROSS CENTRAL TEXAS WEDNESDAY NIGHT INTO THURSDAY. ADVERTISED STORM TOTAL RAINFALL AMOUNTS LOOK GOOD...AND THE HIGHER AMOUNTS ARE SUPPORTED BY THE 1.48 INCH PWAT OBSERVED ON THE 12Z KCRP SOUNDING...WHICH IS WELL ABOVE NORMAL FOR JANUARY. WE'RE STILL LOOKING AT THE HIGHEST AMOUNTS ACROSS THE EASTERN HILL COUNTRY AND AUSTIN METRO AREA EAST TO NEAR LA GRANGE WHERE 2+ INCHES ARE EXPECTED. DRIER CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE FORECAST FRIDAY WITH A SHORT-WAVE RIDGE BEHIND THE UPPER LOW. A COLD FRONT IS FORECAST TO PUSH THROUGH EARLY SATURDAY WITH BELOW NORMAL LOWS AND NEAR NORMAL HIGHS BEHIND IT THIS WEEKEND. TEMPERATURES WILL TREND UP EARLY NEXT WEEK WITH RETURN FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 68 48 57 41 / 100 100 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 65 67 45 57 39 / 100 90 20 20 10 NEW BRAUNFELS MUNI AIRPORT 63 71 48 58 42 / 90 80 20 20 10 BURNET MUNI AIRPORT 60 62 44 55 37 / 100 90 30 20 10 DEL RIO INTL AIRPORT 51 60 47 65 40 / 70 30 20 - - GEORGETOWN MUNI AIRPORT 62 65 45 56 38 / 100 100 20 20 10 HONDO MUNI AIRPORT 60 67 47 61 37 / 90 60 20 10 - SAN MARCOS MUNI AIRPORT 64 70 46 58 42 / 90 90 20 20 10 LA GRANGE - FAYETTE REGIONAL 65 71 48 59 41 / 90 100 20 20 10 SAN ANTONIO INTL AIRPORT 63 71 49 60 40 / 90 70 20 10 10 STINSON MUNI AIRPORT 65 70 48 61 41 / 90 70 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...08 PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Jan 24, 6:10 AM CST, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 610 AM CST TUE JAN 24 2012 TXZ171>173-183>194-202>209-217>225-228-251130- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 610 AM CST TUE JAN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINS TONIGHT AS A POTENT UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREAT ACROSS WESTERN PORTIONS OF THE AREA WILL BE LARGE HAIL...WITH DAMAGING WINDS MORE LIKELY ACROSS EASTERN SECTIONS. THE STRONGEST STORMS AND HEAVIEST RAINS WILL BE FROM AROUND MIDNIGHT TO 4 AM ACROSS THE RIO GRANDE PLAINS INTO THE WESTERN HILL COUNTRY...AND FROM AROUND 4 AM TO 8 AM ACROSS THE EASTERN HILL COUNTRY TO ALONG HIGHWAY 281 AND INTERSTATE 35...INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINS ACROSS EASTERN PARTS OF SOUTH CENTRAL TEXAS WEDNESDAY MORNING AS A POTENT UPPER LEVEL STORM SYSTEM AND COLD FRONT MOVE INTO SOUTH CENTRAL TEXAS. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS. THE STRONGEST STORMS AND HEAVIEST RAINS WILL BE FROM AROUND 4 AM TO 8 AM ACROSS THE EASTERN HILL COUNTRY TO ALONG HIGHWAY 281 AND INTERSTATE 35...INCLUDING THE AUSTIN AND SAN ANTONIO METRO AREAS...AND FROM 8 AM TO NOON ALONG AND EAST OF A GEORGETOWN TO LULING TO YORKTOWN LINE. FROM WEDNESDAY NIGHT THROUGH MONDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT INTO WEDNESDAY.
In the hours before
Special weather statement, Jan 24, 10:12 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1012 PM CST TUE JAN 24 2012 TXZ183-250500- VAL VERDE- 1012 PM CST TUE JAN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM CST... AT 1005 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF AMISTAD VILLAGE...OR 14 MILES SOUTH OF COMSTOCK...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM ALONG WITH WIND GUST TO NEAR 40 MPH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COMSTOCK... ROUGH CANYON REC AREA... DEVILS SHORES... PAFFORD CROSSING... DEVILS RIVER STATE NATURAL AREA... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jan 24, 10:33 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1033 PM CST TUE JAN 24 2012 TXZ183-250500- VAL VERDE- 1033 PM CST TUE JAN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM CST... AT 1025 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF AMISTAD VILLAGE...OR 9 MILES WEST OF DEL RIO...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DEL RIO... AMISTAD VILLAGE... ROUGH CANYON REC AREA... DEVILS SHORES... PAFFORD CROSSING... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jan 24, 10:43 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1043 PM CST TUE JAN 24 2012 TXZ183-184-250515- EDWARDS-VAL VERDE- 1043 PM CST TUE JAN 24 2012 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS COUNTIES UNTIL 1115 PM CST... AT 1035 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CARTA VALLEY...OR 6 MILES SOUTHEAST OF LOMA ALTA...MOVING NORTH AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FLOUR MILLS... VINEGARONE... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jan 24, 10:48 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CST TUE JAN 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL 8 NNW DEL RIO 29.48N 100.95W
01/24/2012 E0.25 INCH VAL VERDE TX PUBLIC
PEA SIZE HAIL AND WIND GUST OF 30 MPH NEAR LAKE
AMISTAD.
&&
EVENT NUMBER EWX1200014
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 10:38 PM CST | Severe Thunderstorm Warning | EWX | Val Verde | 26 min |
| Jan 24, 10:40 PM CST | Severe Thunderstorm Warning | EWX | Val Verde | 35 min |
| Jan 24, 10:52 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 38 min |
| Jan 24, 11:17 PM CST | Severe Thunderstorm Warning | EWX | Edwards | 28 min |
| Jan 24, 11:29 PM CST | Tornado Warning | EWX | Edwards | 16 min |
| Jan 24, 11:44 PM CST | Severe Thunderstorm Warning | EWX | Edwards | 32 min |
| Jan 25, 12:20 AM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 40 min |
| Jan 25, 1:17 AM CST | Areal Flood Advisory | EWX | Bexar | 103 min |
| Jan 25, 1:33 AM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Hays | 42 min |
| Jan 25, 2:00 AM CST | Flash Flood Warning | EWX | Bexar | 6 hr |
| Jan 25, 2:06 AM CST | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 114 min |
| Jan 25, 2:15 AM CST | Areal Flood Advisory | EWX | Hays, Travis | 105 min |
| Jan 25, 2:47 AM CST | Flash Flood Warning | EWX | Travis | 3 hr |
| Jan 25, 3:33 AM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 42 min |
| Jan 25, 4:06 AM CST | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 114 min |
| Jan 25, 4:09 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell | 111 min |
| Jan 25, 4:26 AM CST | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jan 25, 4:26 AM CST | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jan 25, 4:54 AM CST | Areal Flood Advisory | EWX | Comal, Guadalupe, Hays | 2 hr |
| Jan 25, 5:18 AM CST | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Travis | 3 hr |
| Jan 25, 5:49 AM CST | Areal Flood Advisory | EWX | Guadalupe | 101 min |
| Jan 25, 5:54 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell | 2 hr |
| Jan 25, 6:07 AM CST | Flash Flood Warning | EWX | Lee | 3 hr |
| Jan 25, 6:23 AM CST | Severe Thunderstorm Warning | EWX | Lee | 52 min |
| Jan 25, 6:26 AM CST | River Flood Warning | EWX | Travis | 14 hr |
| Jan 25, 6:39 AM CST | River Flood Warning | EWX | Bexar | 14 hr |
| Jan 25, 6:46 AM CST | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jan 25, 6:56 AM CST | River Flood Warning | EWX | Bexar, Wilson | 32 hr |
| Jan 25, 7:04 AM CST | Flash Flood Warning | EWX | Fayette | 3 hr |
| Jan 25, 9:05 AM CST | River Flood Warning | EWX | Caldwell, Gonzales | 34 hr |
| Jan 25, 9:05 AM CST | River Flood Warning | EWX | Gonzales | 60 hr |
| Jan 25, 9:27 AM CST | Flash Flood Warning | EWX | Bastrop | 2 hr |
| Jan 25, 5:49 PM CST | Areal Flood Advisory | EWX | Bastrop | 101 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.